# SDR SIMA20140803001

- Difficulty date: August 3, 2014
- Submitted: August 4, 2014
- Operation: Air carrier
- Aircraft: N651AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145422
- Aircraft time: 33,109 hours, 29,389 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER MAIN ENTRY DOOR DIFFICULT TO OPEN & CLOSE.  LUBRICATED MAIN DOOR ROLLERS.  OPERATIONS CHECKED GOOD IAW AMM 52-10-01.
